Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Hyperbolic conservation laws with large initial data. Is the Cauchy problem well-posed?


Author: Charis Tsikkou
Journal: Quart. Appl. Math. 68 (2010), 765-781
MSC (2000): Primary 35L65
DOI: https://doi.org/10.1090/S0033-569X-2010-01208-9
Published electronically: September 17, 2010
MathSciNet review: 2761243
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present an example in which the Glimm estimate for a strictly hyperbolic system of two conservation laws is violated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35L65

Retrieve articles in all journals with MSC (2000): 35L65


Additional Information

Charis Tsikkou
Affiliation: Department of Mathematics, Brown University, Providence, RI 02912
Email: Charis.Tsikkou@mis.mpg.de

DOI: https://doi.org/10.1090/S0033-569X-2010-01208-9
Keywords: Nonlinear PDE, hyperbolic systems of conservation laws, Glimm-Lax estimates
Received by editor(s): July 18, 2009
Published electronically: September 17, 2010
Additional Notes: The author is indebted to her advisor, Professor Constantine M. Dafermos, for his constant help, advice, motivation and patience during her graduate student life at Brown University.
Article copyright: © Copyright 2010 Brown University

American Mathematical Society